Weak disorder asymptotics in the stochastic mean-field model of distance II

S. Bhamidi, R.W. Hofstad, van der, G. Hooghiemstra

Research output: Contribution to journalArticleAcademicpeer-review

5 Citations (Scopus)
61 Downloads (Pure)

Abstract

No readable abstract. Keywords: complete graph; extreme value theory; first passage percolation; hopcount; minimal path weight; Poisson approximation; Stein–Chen method; stochastic mean-field model; weak disorder
Original languageEnglish
Pages (from-to)363-386
JournalBernoulli
Volume19
Issue number2
DOIs
Publication statusPublished - 2013

Fingerprint Dive into the research topics of 'Weak disorder asymptotics in the stochastic mean-field model of distance II'. Together they form a unique fingerprint.

Cite this